advertisement
Question
Posted by: jane | 2004/12/06

the pill

is it alright to occasionally miss the red pills of the oral contraceptive so that you miss your period should it be inconvienient, or is this harmfull?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is fine as long as you don't do it too often.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: hotty | 2004/12/06

From what I have heard it is perfectly fine, but at least have your periods once every 3 months. Does not do any harm according to some gynaes. Especially if you have something planned I understand it is frustrating, so just keep on with the next pill after the last red one, but dont skip days without the pill, just continue the next day as if your next one would be the first one after the last red one, if you understand what I mean.

Reply to hotty

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement